Generalization of a theorem of B. Sz.-Nagy
Doklady Akademii Nauk, Tome 228 (1976) no. 2, pp. 265-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_228_2_a0,
author = {V. G. Boltyanskii},
title = {Generalization of a theorem of {B.~Sz.-Nagy}},
journal = {Doklady Akademii Nauk},
pages = {265--268},
year = {1976},
volume = {228},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_228_2_a0/}
}
V. G. Boltyanskii. Generalization of a theorem of B. Sz.-Nagy. Doklady Akademii Nauk, Tome 228 (1976) no. 2, pp. 265-268. http://geodesic.mathdoc.fr/item/DAN_1976_228_2_a0/